# SDR WRNA200800006

- Difficulty date: March 16, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 45,394 hours, 20,455 cycles
- Engine: Ge CF650C2
- Engine time: 84,878 hours, 18,090 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 517425
- Condition: Failed
- Location: Nr 1
- Part time: 84,878 hours, 18,090 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF FROM MFM, CLIMBING THROUGH 15,000 FEET A LOUD EXPLOSION WAS HEARD FROM NR 1 ENGINE FOLLOWED BY SEVERE VIBRATION, ENGINE WAS RETARDED TO IDLE POWER, VIBRATION CONTINUED FOLLOWED BY LOW OIL PRESS LIGHT AND EGT INCREASE TO 963 DEGREES C.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO FIELD AND MADE A SAFE LANDING.
